# SDR CKSA96332

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 57695871
- Condition: Damaged
- Location: Lt Lt Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  LEFT HAND OUTBOARD SLOT DOOR DAMAGED.  REMOVED AND REPLACED LEFT HAND OUTBOARD SLOT DOOR IAW DC-8 MM 27-41-2, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81805.
